Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have pain in penis. Urine test is fine. Reason?

I went to two doctors with some pain in my Penis and the urine samples were clear but I still have the pain. The last doctor said to take Advil 400mg for the pain. I have no pain urinating. I have no sex drive at all the last week since it started, and am 57 years old. I have a large prostate but am on a watch and wait with my uraligist.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have enlarged prostate and now getting pain in penis and loss of libido.
This could be due to prostatitis.
Please get your urine routine test and ultrasound scanning done to done and
consult your Urologist for re -evaluation of your Prostate problem.
You can take Tomsulosin for a week along with pain killer that you have been taking.


Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor